AMS eContent Search Results
Matches for: msc=(30F50) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gou Nakamura. Compact non-orientable surfaces of genus 6 with extremal metric discs. Conform. Geom. Dyn. 20 (2016) 218-234.
Abstract, references, and article information   
View Article: PDF

[2] Gou Nakamura. Compact Klein surfaces of genus $5$ with a unique extremal disc. Conform. Geom. Dyn. 17 (2013) 39-46.
Abstract, references, and article information   
View Article: PDF

[3] Gou Nakamura. Compact non-orientable surfaces of genus $4$ with extremal metric discs. Conform. Geom. Dyn. 13 (2009) 124-135. MR 2497316.
Abstract, references, and article information   
View Article: PDF

[4] E. Bujalance, F. J. Cirre and J. M. Gamboa. Normal coverings of hyperelliptic real algebraic curves. Conform. Geom. Dyn. 11 (2007) 107-127. MR 2329139.
Abstract, references, and article information   
View Article: PDF

[5] Ernesto Girondo and Gou Nakamura. Compact non-orientable hyperbolic surfaces with an extremal metric disc. Conform. Geom. Dyn. 11 (2007) 29-43. MR 2295996.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1